• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Chronic mental and physical fatigue after 10 months of Alpha-GPC

choline withdrawal acetylcholine effexor cfs fatigue

  • Please log in to reply
2 replies to this topic
⌛⇒ write a quiz!

#1 three_wave

  • Member
  • 4 posts
  • 2
  • Location:United States
  • NO

Posted 24 October 2018 - 05:49 PM


Over a span of 10 months, I took roughly 30mg (yes, 30mg you read that right) of Alpha-GPC every 3-4 days along with ALCAR sparingly (maybe once every 2-3 weeks) to combat chronic mental and physical issues as a result of past drug abuse. It's now been almost 3 months and my body is physically weaker and my brain feels like it runs MUCH slower. On the up side, my anxiety has decreased significantly and the intrusive thoughts I once experienced are MUCH quieter and nearly gone. 
 
What could cause something like this? I have a history of intense drug abuse that lasted about 6-7 years but I have been clean since 2014. I've hypothesized I am extremely sensitive to acetylcholine but these lasting effects may be from dopamine and norepinephrine as well. Whenever I would take Alpha-GPC I could experience a very light feeling like I was on MDMA (increased empathy and sex drive). I also experienced a VERY similar withdrawal after quitting effexor (taken at the tail end to help quit my drug use). I became physically weaker and could not exercise as long as I used to before experiencing crippling brain fog (These effects have lasted to this very day). ALSO, I tried going back on it a couple months later and found I could not. I experienced an intense feeling of mental and physical discomfort on the introductory dose, but after breaking the pills into 8ths (not sure of the dosage) it felt like a light dose of MDMA on a lighter dose. This eventually went away after a couple days and I felt nothing but discomfort. 
 
I am quite sensitive to other forms of choline as well. I recently tried taking lecithin for a few days and experienced the same thing, only less pronounced. It was overpowering and make me feel depressed at first, but after I stopped I experienced 3-4 days of improved symptoms. My strength, mind and sex drive came back with a vengeance. It has now been about 8 days and I feel slow and sluggish again. It feels as if I've downregulated something in my body (neurotransmitter, receptor, enzyme) and it never quite came back up to speed. This was a recurring theme in my years of drug use where my peers around me would stop taking something, be fine in 1-2 weeks but I would continue to feel terrible for months on end. At this point, I feel like I'm all out of options but I'm not sure what else to try.
 
Currently, I take a daily dose of Creatine, Vitamin C and D and Lion's mane and they seem to improve my mental symptoms. These help in general, but every day around 2-3pm I experience a mental and physical crash that feels like I'm hypoglycemic (anxiety, sweats, shakes) but eating does not help. This lasts until 
 
Some other details:
-mother has a history of bipolar, ADD and at age 61 seems to be showing early symptoms of Alzheimers or dementia. She's lost her job due to mental issues and crashed 3 cars within the past year and a half due to attention issues.
-MCT oil gives me extremely debilitating brain fog that leaves me crippled for 8 hours and moderate brain fog for 12-24 hours
-Fish oil helped the first day, but now gives me moderate brain fog
-L'theanine almost feels like a light benzodiazepine. After taking it for a few days I experience light GABA-ergic withdrawals.
-tried a round of BPC-157 has helped some of my mental symptoms (took this a month after stopping the Alpha-GPC)
-Semax makes me incredibly irritable and on edge, but seems to improve symptoms after a day or two of the initial dose.

Edited by three_wave, 24 October 2018 - 05:52 PM.


#2 gamesguru

  • Guest
  • 2,613 posts
  • 365
  • Location:coffeelake.intel.int

Posted 25 October 2018 - 02:25 AM

The only boost you'll get from GPC is your own psyche psyching you out.  Your reaction to MCT and fish oil suggests an especial sensitivity to acetylcholine, as it is known to induce a boost.

 

As for your mid-day chills and fatigue, drop the lion's mane and creatine and continue normally, it will resolve.  Lion's mane releases glucose-scavenging insulin, and creatine signals the cells to increase metabolism.  Together they are depleting your blood sugar in a way you cannot cope, even with a handful of dates.  You would need not only a potent sugar, but also beans or something with a known ability to blunt the insulin response.

 

Just stick with what works, and don't be afraid to hang a question mark on what doesn't.



sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#3 three_wave

  • Topic Starter
  • Member
  • 4 posts
  • 2
  • Location:United States
  • NO

Posted 14 November 2018 - 02:38 PM

I have an update. I theorized that sleep may be a major issue so I experimented with Phospho-DSIP, a sleep inducing peptide. It worked very well at first, improving sleep and cognition for a couple of days but could not tolerate it much longer than that due to side effects. It seems to be a slight agonist of opioid receptors, which really screwed with me for about a week due to past issues with addiction. However, despite that, I seem to have regained my physical stamina. What's better is that the exercise intolerance I seemed to have experience for years seems to be improving. It may have been an issue with my sleep cycle that was preventing my body to heal correctly, but I've also read that it has effects on HGH. I'm going to try ipamorelin and see if I can further rectify the issue.

 

 







Also tagged with one or more of these keywords: choline, withdrawal, acetylcholine, effexor, cfs, fatigue

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users